

OSDU® Forum Member Meetings

Monday, October 30, 2023

CST	Topic	Host	Room
09:00am – 5:30pm	Data Concepts – Reservoir Management Int	Pierrick Gaudin, TotalEnergies	Cotton Valley
·	Data Concepts – Business Decision-Finance		Cotton Valley
	Data Concepts – Rock		Cotton Valley
	Data Concepts – Rock & Fluid Derivative		Cotton Valley
	Data Concepts – Pressure Tests		Gulf Coast
	Data Concepts – WellLog		Gulf Coast
	Data Concepts – Well Delivery		Gulf Coast
09:00am – 5:30pm	Enterprise Architecture	Jane McConnell, Spinning Yarns	Paluxy I-II
10:00am – 12:00pm	Communications	Christine Rhodes, AWS	Wilcox
		Daniel Bachmann, ExxonMobil	
10:30am - 11:00am	Coffee Break		
11:00 am – 1:00pm	Operator Connect		Paluxy III
2:00pm – 5:30pm	OMC	lan Betts, Shell	Paluxy III
12:30pm- 2:00pm	Lunch	90 minutes	
2:00pm – 5:30pm	PMC	Chad Leong, SLB	Frio
2:00pm – 5:30pm	Project Workspace	Dietmar Mueller, Shell	Permian
2:30pm – 3:30pm	OSDU Forum 101 – Business	Einar Landre, Equinor	TX Ballroom VI
3:30pm - 4:00pm	Coffee Break		
4:00pm – 5:00pm	OSDU Forum 101 – Technical	Debasis Chatterjee, Katalyst	TX Ballroom VI
		Steve Tomlinson, Shell	
5:30pm – 7:00pm	Networking Reception	The Open Group	Ballroom Foyer



OSDU Forum Member Meeting Day 1 – Tuesday, October 31, 2023

CST	Topic	Presenter(s)	Room
09:00	Introduction, HSSE, Agenda Welcome OSDU Forum Members Keynote Speaker introduction	Dennis Stevens, OSDU Forum Director Steve Nunn, The Open Group CEO Patrick Kelly Forum Chair	Texas Ballroom V-VII
09:10	Keynote Address – Operator Perspective from ExxonMobil	James Ritchie, ExxonMobil	Texas Ballroom V-VII
09:30	Operator Panel Discussion Today's Value and Tomorrow's Future Discussion	Oxy, Petrobras, Shell, BHP, PETRONAS, ADNOC, ConocoPhillips	Texas Ballroom V-VII
10:00	Milestone 20/21 Overview and Release Scheduling	Debasis Chatterjee, Katalyst Chad Leong, SLB	Texas Ballroom V-VII
10:25	Premium Sponsor Presentation	Rob Gibson, S&P Global	Texas Ballroom V-VII
10:35	Break	25 minutes	
11:00	Community Implementation	Charith Tangirala, Thoughtworks Jane McConnell, Spinning Yarns	Texas Ballroom V-VII
11:30	Workflow Capabilities Current and Future	Patrick Kelly, Forum Chair Tim Hunter-Rowe, bp	Texas Ballroom V-VII
12:30	Lunch	90 minutes	
2:00	 Business Value/Adoption Track (Recorded) bp's 2023 OSDU Pilot Journey Leveraging Production Asset Data Shell's Global Adoption of the OSDU Data Platform Implementing the OSDU Data Platform with the Goal in Mind while Providing Incremental Value along the Way 	Bola Ajakaye, bp Keith Minton and Nancy van der Voort, Shell Therese Rannem, Equinor	Texas Ballroom VII
	Technical Track ■ EDS with presenters Ian Buck and Bryan Dawson (ExxonMobil), Sacha Abinader (Accenture), and Charles Nguyen (TGS)	Debasis Chatterjee, Katalyst	Texas Ballroom VI
	Capabilities Track Seismic and RDDMS	Henk Tijhof, Shell Alice Chanvin, Aspentech	Texas Ballroom V
3:30	Break	30 minutes	
4:00	 Business Value/Adoption Track (Recorded) Wintershall Dea's OSDU Deployment Strategy Enterprise OSDU Data Platform Deployment: A Key Enabler for Digital Transformation at PETRONAS Trusted Data Governance 	Sean Mackie and Max de Groot, Wintershall Dea Muhammad Hadi Hamzah, PETRONAS Jacob Jackson, ExxonMobil and Daniel Perna, EPAM	Texas Ballroom VII
	Technical Track ● GCZ	Brian Boulmay, Esri	Texas Ballroom VI
	Capabilities Track • Wells	Leigh Slattery, Chevron	Texas Ballroom V
5:30	Networking Reception until 7:00 pm	The Open Group	Ballroom Foyer



OSDU Forum Member Meeting Day 2 – Wednesday, November 1, 2023

CST	Topic	Presenter(s)	Room
09:00	Introduction, HSSE, Agenda Welcome OSDU Forum Members	Dennis Stevens, OSDU Forum Director Patrick Kelly Forum Chair	TX Ballroom V - VII
09:05	ISV and SI Presentations OSDU Architecture Implementation, Challenges, & Opportunities Streamline Subsurface Data Management with S&P Global EDM for Energy, OSDU Data Platform and ESRI GIS Workflow Innovation Services for Energy (WISE)	Juliana Araujo, IesBrazil T&I Rob Gibson, S&P Global and Yuriy Gubanov, AWS Ben Greer, Hitachi Ventura	TX Ballroom V - VII
10:35	Coffee Break	25 minutes	
11:00	Premium Sponsor Presentation	Charith Tangirala and Greg Austin Thoughtworks	TX Ballroom V - VII
11:10	Panel Discussion Panel discussion with representatives from 47 Lining, INT, Interica, Ikon Science, Petrabytes, and Bluware		TX Ballroom V - VII
11:40	Certification	Andre Mosley, Chevron	TX Ballroom V - VII
12:00	Recognition and Awards	Patrick Kelly, Steve Nunn, and Michael Cleminson	TX Ballroom V - VII
12:20	Premium Sponsor Presentation	Ben Wilson, AWS	TX Ballroom V - VII
12:30	Lunch	90 minutes	
2:00	 Business Value/Adoption Track (Recorded) Chevron's OSDU Journey: From R0 to ADME Deployment BHP Data Architecture Vision: The OSDU Data Platform in the Mining Industry A Light in the Dark: Illuminating Dark Data in the OSDU DP 	Jill Su, Chevron Nicole Januszczak, BHP Richard Davis, Katalyst	TX Ballroom VII
	Technical Track Core Services	Chad Leong, SLB	TX Ballroom VI
	 Capabilities Track Production with presenters Sergio Souza (Halliburton, Pierrick Gaudin, TotalEnergies, M Bukhari (Petronas), Chad Brockman (Google), Joshua Hindmon (ExxonMobil) 	Debasis Chatterjee, Katalyst	TX Ballroom V
	Real-time and Energistics Demonstration & Discussion	Robert Schave, Halliburton	TX Ballroom III
3:30	Break	30 minutes	
4:00	 Business Value/Adoption Track (Recorded) Adoption of the Open-VDS format within TotalEnergies OSDU Landscape Seamless Integration: Halliburton Field Development Planning Application Leveraging OSDU Services to Build a Cross Discipline Digital Twin for Wells Fundação Gorceix OSDU Implementation 	Frank Haeseler, TotalEnergies Banan Ibrahim, Microsoft Debora Barretto, Fundação Gorceix	TX Ballroom VII
	Technical Track Project Workspace	Dietmar Mueller, Shell	TX Ballroom VI
	Capabilities Track RAFS	Jenni LaRue, Chevron	TX Ballroom V
5:30	AWS Sponsored Networking Reception until 7:00 pm		Ballroom Foyer



OSDU Forum Member Meeting Day 3 – Thursday, November 2, 2023

CST	Topic	Presenter(s)	Room
09:00	Introduction, HSSE, Agenda	Dennis Stevens, OSDU Forum Director	TX Ballroom V - VII
	Welcome OSDU Forum Members	Patrick Kelly Forum Chair	
09:10	CSP Overview Presentations by AWS, Google, IBM, and Microsoft	Banan Ibrahim, Microsoft Zahid (Z) Habib, IBM Ben Wilson, AWS Roshni Joshi, Google	TX Ballroom V - VII
10:30	Break	30 minutes	TX Ballroom V - VII
11:00	Premium Sponsor Presentation	Jamie Cruise, SLB	TX Ballroom V - VII
11:10	Shared Backlog	Chad Leong, SLB	TX Ballroom V - VII
11:40	Energistics	Pablo Perez, Bardasz	TX Ballroom V - VII
12:00	Our Next Steps	Danette Zdansky, bp Sustin Irvin, AWS	TX Ballroom V - VII
12:30	Lunch	90 minutes	
2:00	 Business Value/Adoption Track (Recorded) Carbon Capture and Storage Workflows on the OSDU Data Platform: Real World Experience 	Banan Ibrahim, Microsoft	TX Ballroom VII
	 Enabling Efficient Data Transformation and Ingestion into the OSDU Data Platform: A Comprehensive Workflow & Collaborative 	Raghd Gadrbouh, CGG and Jacob Jackson ExxonMobil	
	 Approach How to Increase Data Usability and Scalability with Data Mesh on OSDU Data Platform 	Asli Ozmen, Thoughtworks and Adam Singer, ExxonMobil	
	Technical Track • Data Schema and Reference Data	Pierrick Gaudin, TotalEnergies	TX Ballroom VI
	CCUS/OSDU/OFP Harmonization	Jon Curtis, Net Zero Matrix Jane Wheelwright, DGI Chris Gabriel, AWS	TX Ballroom V
3:30	Break	10 min	
3:40	Conference Wrap Up	Patrick Kelly, Forum Chair	TX Ballroom VII